Previous |  Up |  Next

Article

Keywords:
difference equations; boundedness character; period two solution; convergence; global stability
Summary:
The main objective of this paper is to study the boundedness character, the periodic character, the convergence and the global stability of positive solutions of the difference equation \[ x_{n+1}=\bigg ( A+\sum _{i=0}^k\alpha _ix_{n-i}\bigg ) \Big / \sum _{i=0}^k\beta _ix_{n-i},\ \ n=0,1,2,\dots \] where the coefficients $A$, $\alpha _i$, $\beta _i$ and the initial conditions $x_{-k},x_{-k+1},\dots ,x_{-1},x_0$ are positive real numbers, while $k$ is a positive integer number.
References:
[1] Aboutaleb, M. T., El-Sayed, M. A., Hamza, A. E.: Stability of the recursive sequence $x_{n+1}=(\alpha -\beta x_n)/(\gamma +x_{n-1})$. J. Math. Anal. Appl. 261 (2001), 126-133. MR 1850961 | Zbl 0990.39009
[2] Agarwal, R.: Difference Equations and Inequalities. Theory, Methods and Applications, Marcel Dekker, New York (1992). MR 1155840 | Zbl 0925.39001
[3] Amleh, A. M., Grove, E. A., Ladas, G., Georgiou, D. A.: On the recursive sequence $x_{n+1}=\allowbreak\alpha +(x_{n-1}/x_n)$. J. Math. Anal. Appl. 233 (1999), 790-798. MR 1689579
[4] Vault, R. De, Kosmala, W., Ladas, G., Schultz, S. W.: Global behavior of $\thickmuskip1mu plus 2mu y_{n+1}=(p+y_{n-k})/\allowbreak(qy_n+y_{n-k})$. Nonlinear Analysis 47 (2001), 4743-4751. MR 1975867
[5] Vault, R. De, Ladas, G., Schultz, S. W.: On the recursive sequence $x_{n+1}=A/x_n+1/x_{n-2}$. Proc. Amer. Math. Soc. 126 (1998), 3257-3261. MR 1473661
[6] Vault, R. De, Schultz, S. W.: On the dynamics of $ x_{n+1}=(\beta x_n+\gamma x_{n-1})/(Bx_n+Dx_{n-2})$. Comm. Appl. Nonlinear Analysis 12 (2005), 35-39. MR 2129054
[7] El-Metwally, H., Grove, E. A., Ladas, G.: A global convergence result with applications to periodic solutions. J. Math. Anal. Appl. 245 (2000), 161-170. MR 1756582 | Zbl 0971.39004
[8] El-Metwally, H., Ladas, G., Grove, E. A., Voulov, H. D.: On the global attractivity and the periodic character of some difference equations. J. Difference Equ. Appl. 7 (2001), 837-850. MR 1870725 | Zbl 0993.39008
[9] EL-Owaidy, H. M., Ahmed, A. M., Mousa, M. S.: On asymptotic behavior of the difference equation $x_{n+1}=\alpha +(x_{n-1}^p/x_n^p)$. J. Appl. Math. & Comput. 12 (2003), 31-37. MR 1976801
[10] EL-Owaidy, H. M., Ahmed, A. M., Elsady, Z.: Global attractivity of the recursive sequence $x_{n+1}=(\alpha -\beta x_{n-k})/(\gamma +x_n)$. J. Appl. Math. & Comput. 16 (2004), 243-249. MR 2080567
[11] Karakostas, G.: Convergence of a difference equation via the full limiting sequences method. Diff. Equations and Dynamical. System 1 (1993), 289-294. MR 1259169 | Zbl 0868.39002
[12] Karakostas, G., Stević, S.: On the recursive sequences $x_{n+1}=A+f(x_n,\dots,x_{n-k+1})/x_{n-1}$. Commun. Appl. Nonlin. Anal. 11 (2004), 87-99. MR 2069821
[13] Kocic, V. L., Ladas, G.: Global Behavior of Nonlinear Difference Equations of Higher Order with Applications. Kluwer Academic Publishers, Dordrecht (1993). MR 1247956 | Zbl 0787.39001
[14] Kulenovic, M. R. S., Ladas, G.: Dynamics of Second Order Rational Difference Equations with Open Problems and Conjectures. Chapman & Hall/CRC Press (2002). MR 1935074 | Zbl 0981.39011
[15] Kulenovic, M. R. S., Ladas, G., Sizer, W. S.: On the recursive sequence $x_{n+1}=(\alpha x_n+\beta x_{n-1})/(\gamma x_n+\delta x_{n-1})$. Math. Sci. Res. Hot-Line 2 (1998), 1-16. MR 1623643 | Zbl 0960.39502
[16] Kuruklis, S. A.: The asymptotic stability of $ x_{n+1}-ax_n+bx_{n-k}=0$. J. Math. Anal. Appl. 188 (1994), 719-731. MR 1305480
[17] Ladas, G., Gibbons, C. H., Kulenovic, M. R. S., Voulov, H. D.: On the trichotomy character of $x_{n+1}=(\alpha +\beta x_n+\gamma x_{n-1})/(A+x_n)$. J. Difference Equations and Appl. 8 (2002), 75-92. MR 1884593 | Zbl 1005.39017
[18] Ladas, G., Gibbons, C. H., Kulenovic, M. R. S.: On the dynamics of $x_{n+1}=(\alpha +\beta x_n+\gamma x_{n-1})/(A+Bx_n)$. Proceeding of the Fifth International Conference on Difference Equations and Applications, Temuco, Chile, Jan. 3-7, 2000, Taylor and Francis, London (2002), 141-158. MR 2016061
[19] Ladas, G., Camouzis, E., Voulov, H. D.: On the dynamic of $ x_{n+1}=(\alpha +\gamma x_{n-1}+\delta x_{n-2})/(A+x_{n-2})$. J. Difference Equ. Appl. 9 (2003), 731-738. MR 1992906
[20] Ladas, G.: On the recursive sequence $x_{n+1}=(\alpha +\beta x_n+\gamma x_{n-1})/(A+Bx_n+Cx_{n-1})$. J. Difference Equ. Appl. 1 (1995), 317-321. MR 1350447
[21] Li, W. T., Sun, H. R.: Global attractivity in a rational recursive sequence. Dyn. Syst. Appl. 11 (2002), 339-346. MR 1941754 | Zbl 1019.39007
[22] Lin, Yi-Zhong: Common domain of asymptotic stability of a family of difference equations. Appl. Math. E-Notes 1 (2001), 31-33. MR 1833834
[23] Stevi'c, S.: On the recursive sequences $ x_{n+1}=x_{n-1}/g(x_n)$. Taiwanese J. Math. 6 (2002), 405-414.
[24] Stevi'c, S.: On the recursive sequences $ x_{n+1}=g(x_n,x_{n-1})/(A+x_n)$. Appl. Math. Letter 15 (2002), 305-308. MR 1891551
[25] Stevi'c, S.: On the recursive sequences $ x_{n+1}=\alpha +(x_{n-1}^p/x_n^p)$. J. Appl. Math. Comput. 18 (2005), 229-234. MR 2137703
[26] Zayed, E. M. E., El-Moneam, M. A.: On the rational recursive sequence $x_{n+1}=(D+\alpha x_n+\beta x_{n-1}+\gamma x_{n-2})/(Ax_n+Bx_{n-1}+Cx_{n-2})$. Commun. Appl. Nonlin. Anal. 12 (2005), 15-28. MR 2163175
[27] Zayed, E. M. E., El-Moneam, M. A.: On the rational recursive sequence $x_{n+1}=(\alpha x_n+\beta x_{n-1}+\gamma x_{n-2}+\delta x_{n-3})/(Ax_n+Bx_{n-1}+Cx_{n-2}+Dx_{n-3})$. J. Appl. Math. Comput. 22 (2006), 247-262. MR 2248455
Partner of
EuDML logo